REAL

Items where Author is "Amini-Harandi, A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Amini-Harandi, A. (2014) Fixed point theorems for some generalized nonexpansive mappings in Banach spaces. Miskolc Mathematical Notes, 15 (2). pp. 279-285. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Amini-Harandi, A. and Petrusel, A. (2013) A fixed point theorem by altering distance technique in complete metric spaces. Miskolc Mathematical Notes, 14 (1). pp. 11-17. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sun Dec 16 21:02:47 2018 CET.